PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 5 | 1789-1800
Tytuł artykułu

Foliations of lightlike hypersurfaces and their physical interpretation

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper deals with a family of lightlike (null) hypersurfaces (H u) of a Lorentzian manifold M such that each null normal vector ℓ of H u is not entirely in H u, but, is defined in some open subset of M around H u. Although the family (H u) is not unique, we show, subject to some reasonable condition(s), that the involved induced objects are independent of the choice of (H u) once evaluated at u = constant. We use (n+1)-splitting Lorentzian manifold to obtain a normalization of ℓ and a well-defined projector onto H, needed for Gauss, Weingarten, Gauss-Codazzi equations and calculate induced metrics on proper totally umbilical and totally geodesic H u. Finally, we establish a link between the geometry and physics of lightlike hypersurfaces and a variety of black hole horizons.
Wydawca
Czasopismo
Rocznik
Tom
10
Numer
5
Strony
1789-1800
Opis fizyczny
Daty
wydano
2012-10-01
online
2012-07-24
Twórcy
Bibliografia
  • [1] Akivis M.A., Goldberg V.V., On some methods of construction of invariant normalizations of lightlike hypersurfaces, Differential Geom. Appl., 2000, 12(2), 121–143 http://dx.doi.org/10.1016/S0926-2245(00)00008-5
  • [2] Arnowitt R., Deser S., Misner C.W., The dynamics of general relativity, In: Gravitation, Wiley, New York, 1962, 227–265
  • [3] Ashtekar A., Beetle C., Fairhurst S., Isolated horizons: a generalization of black hole mechanics, Classical Quantum Gravity, 1999, 16(2), L1–L7 http://dx.doi.org/10.1088/0264-9381/16/2/027
  • [4] Ashtekar A., Galloway G.J., Some uniqueness results for dynamical horizons, Adv. Theor. Math. Phys., 2005, 9(1), 1–30
  • [5] Ashtekar A., Krishnan B., Dynamical horizons and their properties, Phys. Rev. D, 2003, 68(10), #104030 http://dx.doi.org/10.1103/PhysRevD.68.104030
  • [6] Beem J.K., Ehrlich P.E., Global Lorentzian Geometry, Monogr. Textbooks Pure Appl. Math., 67, Marcel Dekker, New York, 1981
  • [7] Bejancu A., Duggal K.L., Degenerated hypersurfaces of semi-Riemannian manifolds, Bul. Inst. Politehn. Iaşi Secţ. I, 1991, 37(41)(1–4), 13–22
  • [8] Carter B., Extended tensorial curvature analysis for embeddings and foliations, In: Geometry and Nature, Madeira, July 30–August 5, 1995, Contemp. Math., 203, American Mathematical Society, Providence, 1997, 207–219
  • [9] Damour T., Black-hole eddy currents, Phys. Rev. D, 1978, 18(10), 3598–3604 http://dx.doi.org/10.1103/PhysRevD.18.3598
  • [10] Duggal K.L., Bejancu A., Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Math. Appl., 364, Kluwer Academic, Dordrecht, 1996
  • [11] Duggal K.L., Jin D.H., Null Curves and Hypersurfaces of Semi-Riemannian Manifolds, World Scientific, Hackensack, 2007 http://dx.doi.org/10.1142/6449
  • [12] Galloway G.J., Maximum principles for null hypersurfaces and null splitting theorem, Ann. Henri Poincaré, 2000, 1(3), 543–567 http://dx.doi.org/10.1007/s000230050006
  • [13] Gourgoulhon E., Jaramillo J.L., A 3 + 1-perspective on null hypersurfaces and isolated horizons, Phys. Rep., 2006, 423(4–5), 159–294 http://dx.doi.org/10.1016/j.physrep.2005.10.005
  • [14] Hawking S.W., Ellis G.F.R., The Large Scale Structure of Space-Time, Cambridge Monogr. Math. Phys., 1, Cambridge University Press, London-New York, 1973
  • [15] Kossowski M., The intrinsic conformal structure and Gauss map of a light-like hypersurface in Minkowski space, Trans. Amer. Math. Soc., 1989, 316(1), 369–383 http://dx.doi.org/10.1090/S0002-9947-1989-0938920-1
  • [16] Krishnan B., Fundamental properties and applications of quasi-local black hole horizons, Classical Quantum Gravity, 2008, 25(11), #114005 http://dx.doi.org/10.1088/0264-9381/25/11/114005
  • [17] Kupeli D.N., Singular Semi-Riemannian Geometry, Math. Appl., 366, Kluwer, Dordrecht, 1996
  • [18] Lewandowski J., Spacetimes admitting isolated horizons, Classical Quantum Gravity, 2000, 17(4), L53–L59 http://dx.doi.org/10.1088/0264-9381/17/4/101
  • [19] Swift S.T., Null limit of the Maxwell-Sen-Witten equation, Classical Quantum Gravity, 1992, 9(7), 1829–1838 http://dx.doi.org/10.1088/0264-9381/9/7/014
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-012-0067-x
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.